# SDR SWAA2021081732512

- Difficulty date: March 17, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A- BS500D RBL23 WL156. MARKED / REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT AND INSTALL NEW FLOOR TO SIDEWALL SUPPORT AT BS 500A-500D RBL 23 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A7505
